# SDR SRAA109511

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 7143253
- Condition: Failed
- Location: Nr 2 Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT AU80 - DNA - DURING FLIGHT NR 2 PROPELLER RPM DROPS TO 97 PERCENT IN BOTH NORMAL OR MECHANICAL GOVERNING.  SHUT DOWN NR 2 ENGINE RUN UP, OPS CHECKED GOOD PER JC 7101, AND 7101-2.  (M)
